MAUDE Adverse Event Report: INSTITUT STRAUMANN AG TE IMPL., Ø 3.3MM RN, SLACTIVE 8MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG TE IMPL., Ø 3.3MM RN, SLACTIVE 8MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 033.721S
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/18/2016
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2015 in the patient's mouth.Details of surgery: immediate extraction site.On (b)(6) 2016, non-osseointegration was verified.Patient presented with bone type iii and fair oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: pain.No further patient complications were reported.

Brand Name
TE IMPL., Ø 3.3MM RN, SLACTIVE 8MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9505194
Report Number0009613348-2019-54237
Device Sequence Number19352904
Product Code DZE
UDI-Device Identifier07630031716439
UDI-Public07630031716439
Combination Product (Y/N)N
PMA/510(K) Number
K033984
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/20/2019
Report Date (Section F) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/09/2019
Device Catalogue Number033.721S
Device Lot NumberJA473
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/20/2019
Device Age18 MO
Event Location Other
Date Report to Manufacturer12/06/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2019
Initial Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR